MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH
Catalog Number 0112660
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 02/12/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2006 - patient was diagnosed with recurrent incarcerated incisional hernia thereby underwent open repair with implant of bard flat mesh (device # 1).Per op notes, "a bard flat mesh (device # 1) was placed and sutured." on (b)(6) 2007 - patient was diagnosed with recurrent incisional hernia thereby underwent open repair with implant of ventralex mesh (device #2).Per op notes, "a ventralex mesh (device # 2) was placed and sutured." on (b)(6) 2009 - patient was diagnosed with recurrent incisional hernia thereby underwent open repair.On (b)(6) 2018 - patient was diagnosed with recurrent incisional hernia thereby underwent open repair with explant of bard flat mesh (device # 1) and ventralex mesh (device #2) and implant of sepramesh ip (device # 3).Per op notes, "adhesions were taken down.The meshes (device # 1 & # 2) were removed and a sepramesh ip (device # 3) was placed and sutured." on (b)(6) 2018 - patient was diagnosed with recurrent incarcerated incisional hernia thereby underwent laparoscopic repair with implant of ventralight st using echo ps (device # 4).Per op notes, "a ventralight st using echo ps (device # 4) was placed and tacked.".
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This emdr was submitted to represent the bard flat mesh (device # 1).An additional supplemental emdr 's were submitted to represent the mesh ¿ ventralex (device # 2) and sepramesh ip (device # 3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD FLAT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22343716
Report Number1213643-2025-00529
Device Sequence Number4901504
Product Code FTL
UDI-Device Identifier00801741016516
UDI-Public(01)00801741016516(10)43JPD226
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0112660
Device Lot Number43JPD226
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale